# SDR R61A201209050488

- Difficulty date: September 5, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N804MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000016
- Aircraft time: 21,814 hours, 16,355 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE LEFT FF1 FORWARD SEAT TRACK EXTENSION CORRODED FRAME 12L TO 20L.  MAINTENANCE REMOVED AND REPLACED THE FF1 FORWARD SEAT TRACK EXTENSION IAW EMB 170 SRM 51-41-01, 51-41-02, 51-43-03, AND 51-43-04.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
